# SDR SWAA000089

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 332A1021
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  DEFERRED PER MEL.
